# SDR PIYRS201205301715

- Difficulty date: May 30, 2012
- Submitted: May 30, 2012
- Operation: General aviation
- Aircraft: N126JH
- Make and model: Beech 200BEECH
- Aircraft serial: BB595
- Aircraft time: 3,059 hours, 2,849 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 1016400003
- Condition: Cracked
- Location: Zone 300
- Part time: 3,059 hours, 2,849 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING REMOVAL OF ACCESS PANELS FOR COMPLETION OF VERTICAL AND HORIZONTAL STABILIZER INSPECTIONS, DISCOVERED NUMEROUS SKIN CRACKS AT ACCESS PANEL ATTACH POINTS. SUSPECT IMPROPER INSTALLATION OF KIT PN 101-6003-0003 DURING COMPLETION OF SB 55-3835 "INSTALLATION OF EMPENNAGE INSPECTION ACCESS PANELS".
